MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4131
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation but investigation is not yet complete.
 
Event or Problem Description
The event involved a 30" (76 cm) appx 3.6 ml, admin set w/20 drop in-line drip chamber, chemolock¿ additive port, spiros¿ w/red cap where the customer reported that chemo drug, abraxane, leaks associated with the icu medical tubing.He event occurred at outpatient treatment facility.The leaking was either the spiros on the secondary tubing or the microclave on the primary tubing.All incidents involve leaking or occluded/alarming.Reportedly the rn hung chemo, attached the secondary tubing (from the pharmacy) to the clave on the primary line.As soon as rn opened the clamp on the secondary tubing, fluid leaked out from the spinning spiros.Rn was at chairside and immediately closed the clamps on the secondary tubing and turned off the plum pump.The liquid that leaked was milky white, resembles the abraxane.The abraxane bag, secondary and primary tubing were returned to the pharmacy and a new bag of abraxane was made.Upon hanging new bag, the nurse changed primary tubing as high likelihood of proximal occlusion.A medsun/medwatch report # (b)(4) was received and is attached.The customer reported 5 similar events from this facility.
 
Additional Manufacturer Narrative
The complaint of leaks on item cl4131 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review was conducted, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21981512
Report Number9617594-2025-00934
Device Sequence Number15591859
Product Code ONB
UDI-Device Identifier00887709095779
UDI-Public00887709095779
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4131
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABRAXANE.; ICU MEDICAL TUBING.; MICROCLAVE, ICU MEDICAL, PRODUCT INFORMATION UNK.
Patient SexUnknown